# SDR CALA2022102702974

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 78,557 hours, 32,257 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 CONTROL REPORTED FUEL CAP MISSING FROM AIRCRAFT. ITEM INCORRECTLY REPORTED, ONLY LANYARD NOT ATTACHED, CAP WAS NOT MISSING AS ORIGINALLY REPORTED. RE-SECURED LANYARD.
